MathSciNet Relay Station
MathSciNet bibliographic data
MR1307966 28D15 (54H20)
Ward, Thomas Automorphisms of $\bold Z^d$-subshifts of finite type. Indag. Math. (N.S.) 5 (1994), no. 4, 495–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement